# SDR MASA200700180

- Difficulty date: April 2, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 18,614 hours, 17,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7429 IAD.  PILOT REPORTED EMERGENCY ESCAPE PATH LIGHTS ROWS 2-6 INOP AND LOWER LEFT OVERWING EMERGENCY LIGHT INOP.  MX WAS CALLED OUT AND OPS CHECKED THE EMERGENCY LIGHT, OPS CHECK WAS GOOD.  NO DEFECT WERE NOTED.
